Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello Hockeyguy,

Yep, that sounds right on schedule - at least in my experience anyhoot. For the first week or two on retin-a-micro, I thought I would have to bump up the concentration to 0.1%, since my skin was not exhibiting any retin-a symptoms. However, at about the third week, I began to breakout and become all red and flaky. I am approaching my sixth week on 0.04% retin-a-micro and am no longer experiencing any breakouts (knock on wood). My skin still appears a bit red and flaky, though I am sure it will subside over time. I have begun applying SPF 25 sunscreen, as well. For the first five weeks or so, my red spots appeared to worsen; however, in the last few days, they appear to have faded considerably. So do not be alarmed if you observe this, too. After all, it requires time for our skin to acclimate to this product. My experience with it has been extremely positive thus far - surprising since I have been on it for such a relatively brief period of time. Best wishes to you!

Angelina

Link to post
Share on other sites

I must be a special case because I have been on Retin-A Micro (.1%) for 12 wks and am still in the "breakout" phase where all I have are painful nodules and flaky skin to look forward to. About the only "benefit" I've seen is that I no longer have any fine lines around my eyes and no smile wrinkles on the sides of my mouth. (really haven't had much to be happy about) SO I guess it's cool that at least I look like a 14-year-old with acne instead of the 24-year-old that I actually am. I'm hating this stuff and am wondering if it's worth staying on. Also taking erythromycin orally. ](*,)

Link to post
Share on other sites

Hello Stasia,

I loved your comment about looking like a 14 year old with acne rather than a 24 year old - LOL! That is exactly how I feel! (I too am 24 and only began developing acne - cystic acne at that - about a year ago.) I have been on 0.04% RAM for almost 7 weeks and have observed an enormous, positive difference in the texture of my skin. Of course, I still have a gazillion red spots peppered all over my face, but those will subside with time. You stated in another post that your doctor prescribed you 0.1% - hmm, perhaps you should return to him and request the lower concentration until your skin can become acclimated. I have extremely sensitive skin, so I am happy that I began with 0.04%. After the 6th week, my skin no longer exhibits any redness and flaking. No one now would suspect that I am applying any topical. I may bump up my RAM to 0.1% next time I visit with my dermatologist. Anyhoot, I wish you all the best. I am sorry that your experience with RAM has been rotten thus far! If you can, stick with the product a little longer. smile.gif

A

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×